# SDR SWAA040351

- Difficulty date: February 2, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 62,721 hours, 67,845 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Switch
- Part number: 6558234
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN, AIRTURN BACK, DECLARED EMERGENCY, NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT.  LIGHT WOULD NOT EXTINGUISH.  REMOVED AND REPLACED OIL FILTER, NO DEFECTS NOTED.  DEFERRED OIL BYPASS SYSTEM PER MEL.  ON 02/06/04 AT DAL, REMOVED AND REPLACED NR 1 ENGINE OIL FILTER BYPASS SWITCH PER MM.
